Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 311, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 11, 2016, 6:18 PM CDT for Covington County, Jefferson Davis County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 6:18 PM CDT (23:18 UTC)
- Expired
- Jul 11, 2016, 7:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:30 PM CDT | TSTM WND DMG | Prentiss, MS | SEVERAL TREES WERE DOWN IN PRENTISS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
373
WUUS54 KJAN 112318
SVRJAN
MSC031-065-120000-
/O.NEW.KJAN.SV.W.0311.160711T2318Z-160712T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COVINGTON COUNTY IN SOUTHEASTERN MISSISSIPPI...
WESTERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 700 PM CDT
* AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARSON...OR
17 MILES WEST OF COLLINS...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PRENTISS AROUND 630 PM CDT.
LONE STAR AROUND 650 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BASSFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3148 8996 3170 8994 3166 8964 3144 8975
TIME...MOT...LOC 2318Z 193DEG 13KT 3154 8984
HAIL...1.00IN
WIND...60MPH
$$
DC2 follow-up statements
635
WWUS54 KJAN 112336
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT MON JUL 11 2016
MSC031-065-120000-
/O.CON.KJAN.SV.W.0311.000000T0000Z-160712T0000Z/
COVINGTON MS-JEFFERSON DAVIS MS-
636 PM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WEST CENTRAL COVINGTON AND CENTRAL JEFFERSON DAVIS COUNTIES...
AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PRENTISS...OR
15 MILES WEST OF COLLINS...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LONE STAR AROUND 650 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3152 8993 3169 8993 3165 8964 3151 8971
TIME...MOT...LOC 2336Z 189DEG 12KT 3160 8983
HAIL...1.00IN
WIND...60MPH
$$
DC103
WWUS54 KJAN 112351
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT MON JUL 11 2016
MSC031-065-120001-
/O.EXP.KJAN.SV.W.0311.000000T0000Z-160712T0000Z/
COVINGTON MS-JEFFERSON DAVIS MS-
651 PM CDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COVINGTON AND
CENTRAL JEFFERSON DAVIS COUNTIES WILL EXPIRE AT 700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3152 8993 3169 8993 3165 8964 3151 8971
TIME...MOT...LOC 2348Z 193DEG 13KT 3160 8983
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:54 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 11, 4:54 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Jackson MS 454 PM CDT MON JUL 11 2016 .DISCUSSION...No big changes to the forecast this run. The surface ridge holds through the week, but a few upper level disturbances will skirt across the west and north. Looks like seabreeze development and old boundaries will also push up into south just about every afternoon. Went with the guidance for the most part pops and temps seemed good. Periods of clouds and rain will likely keep the heat index values down for the next couple days. After clouds cleared, a few locations briefly reached 105 in the west, could see more of the same through mid week. Around Thursday, a cold front moves through the mid south and sweeps across the northern zones. Rain chances were not great but models show some lift and lapse rates were pretty good for the northwest zones. Another disturbance approaches on Friday. Moisture transport was much better with that system, but the strong upper ridge in the west and ridging to the southeast, may steer the system away from the area. Again the northern zones may seem some storm development as the complex passes. A few more boundaries and disturbances come close to the area through the weekend, maintaining a good chance of rain for much of the area. It looks the system for Saturday and Sunday may dip as far south as central mississippi, with a few weak disturbances moving from the Gulf. The HWO was clear for now. && .AVIATION...VFR conditions will prevail through the afternoon and evening. Isolated to scattered TSRA will continue and pose a risk of brief lowering of ceilings and visibility to IFR/MVFR at the impacted TAF sites. These conditions should last until 12/02Z with MVFR ceilings and visibilities in stratus and fog developing after 12/06Z./26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 93 74 94 / 19 19 11 19 Meridian 71 92 72 93 / 17 17 13 22 Vicksburg 73 94 74 94 / 20 18 7 17 Hattiesburg 74 93 74 93 / 19 33 13 43 Natchez 74 93 74 93 / 19 26 9 29 Greenville 74 95 74 95 / 18 9 6 7 Greenwood 73 94 73 94 / 18 10 7 10 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && 7/26
Hazardous weather outlook, Jul 11, 1:01 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 101 PM CDT MON JUL 11 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121815- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 101 PM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 11, 3:22 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT MON JUL 11 2016
MSZ030-031-039-112045-
NOXUBEE MS-LOWNDES MS-CLAY MS-
322 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NOXUBEE...LOWNDES
AND SOUTHEASTERN CLAY COUNTIES UNTIL 345 PM CDT...
AT 321 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR KOLOLA SPRINGS TO NEAR DEERBROOK.
MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PRAIRIE POINT AROUND 330 PM CDT.
CALEDONIA AND BIGBEE VALLEY AROUND 335 PM CDT.
PICKENSVILLE AROUND 345 PM CDT.
LAT...LON 3305 8833 3307 8860 3368 8860 3367 8849
3366 8852 3365 8851 3369 8837 3374 8833
3374 8825
TIME...MOT...LOC 2021Z 274DEG 18KT 3369 8841 3322 8844
DCSpecial weather statement, Jul 11, 3:47 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT MON JUL 11 2016 MSZ031-039-112100- NOXUBEE MS-LOWNDES MS- 347 PM CDT MON JUL 11 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NOXUBEE AND SOUTHEASTERN LOWNDES COUNTIES UNTIL 400 PM CDT... AT 346 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STEENS TO NEAR PRAIRIE POINT. MOVEMENT WAS NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... COLUMBUS AND STEENS AROUND 350 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3311 8832 3307 8841 3356 8837 3366 8826 TIME...MOT...LOC 2046Z 229DEG 14KT 3353 8832 3319 8835 EEC
Special weather statement, Jul 11, 4:52 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT MON JUL 11 2016
MSZ053-054-059-112230-
CLAIBORNE MS-JEFFERSON MS-COPIAH MS-
452 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL COPIAH...
SOUTHEASTERN CLAIBORNE AND EASTERN JEFFERSON COUNTIES UNTIL 530 PM
CDT...
AT 451 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER BLUE HILL...OR 27 MILES WEST OF BROOKHAVEN...MOVING NORTHEAST AT
15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
UNION CHURCH AROUND 455 PM CDT.
BLUE HILL AROUND 500 PM CDT.
MCBRIDE AND PLEASANT HILL AROUND 510 PM CDT.
PEYTON AND PATTISON AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3171 9103 3198 9099 3179 9064 3161 9084
3161 9089
TIME...MOT...LOC 2151Z 214DEG 14KT 3173 9088
DCSpecial weather statement, Jul 11, 6:02 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT MON JUL 11 2016
LAZ007-008-112345-
MOREHOUSE LA-WEST CARROLL LA-
602 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES UNTIL 645 PM CDT...
AT 602 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER GOODWILL...OR 19 MILES WEST OF LAKE PROVIDENCE...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
OAK GROVE AROUND 640 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3295 9156 3286 9134 3282 9135 3282 9134
3276 9134 3264 9146 3274 9165
TIME...MOT...LOC 2302Z 204DEG 14KT 3276 9152
DCSpecial weather statement, Jul 11, 6:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 608 PM CDT MON JUL 11 2016 MSZ047-048-120000- WARREN MS-HINDS MS- 608 PM CDT MON JUL 11 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN AND NORTHWESTERN HINDS COUNTIES UNTIL 700 PM CDT... AT 608 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER EDWARDS...OR 14 MILES EAST OF VICKSBURG...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... EDWARDS AROUND 615 PM CDT. FLOWERS AROUND 625 PM CDT. BOLTON AROUND 635 PM CDT. YOUNGTON AROUND 645 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEARNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3219 9054 3227 9073 3250 9066 3238 9039 TIME...MOT...LOC 2308Z 202DEG 13KT 3231 9062 DC
Special weather statement, Jul 11, 6:15 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT MON JUL 11 2016
MSZ061-062-120015-
LINCOLN MS-FRANKLIN MS-
615 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN AND
LINCOLN COUNTIES UNTIL 715 PM CDT...
AT 615 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CENTER POINT...OR 13 MILES SOUTHWEST OF BROOKHAVEN...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BOGUE CHITTO AROUND 625 PM CDT.
WEST LINCOLN AROUND 630 PM CDT.
VAUGHN AROUND 645 PM CDT.
LOYD STAR AROUND 655 PM CDT.
BROOKHAVEN AROUND 700 PM CDT.
LAT...LON 3135 9066 3143 9076 3161 9075 3161 9074
3170 9073 3170 9061 3163 9028 3135 9049
TIME...MOT...LOC 2315Z 208DEG 17KT 3144 9060
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:13 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jul 11, 12:01 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Jul 11, 2:00 PM CDT | Special Weather Statement | JAN | Clay, Oktibbeha | 45 min |
| Jul 11, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 41 min |
| Jul 11, 3:22 PM CDT | Special Weather Statement | JAN | Lowndes, Noxubee | 23 min |
| Jul 11, 3:47 PM CDT | Special Weather Statement | JAN | Lowndes | 13 min |
| Jul 11, 4:52 PM CDT | Special Weather Statement | JAN | Jefferson | 38 min |
| Jul 11, 6:08 PM CDT | Special Weather Statement | JAN | Hinds | 52 min |
| Jul 11, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 47 min |
| Jul 11, 6:15 PM CDT | Special Weather Statement | JAN | Lincoln | 60 min |
| Jul 11, 6:32 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| Jul 11, 6:57 PM CDT | Special Weather Statement | JAN | Covington, Jones | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.